ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Allender, Eric and Jiao, Jia and Mahajan, Meena and Vinay, V (1998) Non-commutative arithmetic circuits: depth reduction and size lower bounds. In: Theoretical Computer Science, 209 (1-2). pp. 47-86.

This list was generated on Fri Dec 13 16:15:33 2019 IST.